Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Severe headache due to acidity. How can I get rid of this?

Hello Dr. Greetings to you! I have been experiencing head ache due to some acidic fluid in stomach causing this, i don t know the name of the fluid in english (we call it as pitham in south indian language). Since I don t know how to explain this better I didn t goto a physician for consultation. Could you please help me how I can get rid of this fluid and head ache? Thanks in advance.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The acidity can cause headaches and this need to be taken care of. Try following below mentioned steps:
1) Drink plenty of water.
2) Take bland diet.
3) Do try morning exercise.
4) Take ant acids tablets like ranitidine or pantoprazole for 3-4 weeks.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Wed, 23 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor